Segui
Pietro d'Avenia
Pietro d'Avenia
Full Professor of Mathematical Analysis, Politecnico di Bari
Email verificata su poliba.it - Home page
Titolo
Citata da
Citata da
Anno
Solitons in Several Space Dimensions: Derrick's Problem and Infinitely Many Solutions
V Benci, P d'Avenia, D Fortunato, L Pisani
Archive for Rational Mechanics and Analysis 154 (4), 297-324, 2000
2512000
On the Schr÷dinger–Maxwell equations under the effect of a general nonlinear term
A Azzollini, P d'Avenia, A Pomponio
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27 (2), 779-791, 2010
2402010
On fractional Choquard equations
P d'Avenia, G Siciliano, M Squassina
Mathematical Models and Methods in Applied Sciences 25 (08), 1447-1476, 2015
2062015
Non-radially symmetric solutions of nonlinear Schrodinger equation coupled with Maxwell equations
P d Avenia
Advanced Nonlinear Studies 2 (2), 177-192, 2002
1732002
Ground states for fractional magnetic operators
P d'Avenia, M Squassina
ESAIM: Control, Optimisation and Calculus of Variations, 2016
1102016
On the logarithmic Schr÷dinger equation
P d'Avenia, E Montefusco, M Squassina
Communications in Contemporary Mathematics 16 (02), 1350032, 2014
942014
Multiple critical points for a class of nonlinear functionals
A Azzollini, P d’Avenia, A Pomponio
Annali di Matematica Pura ed Applicata 190 (3), 507-523, 2011
782011
Nonlinear Klein-Gordon equations coupled with Born-Infeld type equations.
P d'Avenia, L Pisani
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002á…, 2002
702002
On the electrostatic born–infeld equation with extended charges
D Bonheure, P d’Avenia, A Pomponio
Communications in Mathematical Physics 346 (3), 877-906, 2016
692016
Fractional logarithmic Schr÷dinger equations
P d'Avenia, M Squassina, M Zenari
Mathematical Methods in the Applied Sciences 38 (18), 5207-5216, 2015
642015
Infinitely many positive solutions for a Schr÷dinger–Poisson system
P d’Avenia, A Pomponio, G Vaira
Nonlinear Analysis: Theory, Methods & Applications 74 (16), 5705-5721, 2011
602011
Infinitely many positive solutions for a Schr÷dinger-Poisson system
P d'Avenia, A Pomponio, G Vaira
Appl. Math. Lett. 24 (5), 661--664, 2011
602011
Nonlinear Schr÷dinger equation in the Bopp–Podolsky electrodynamics: Solutions in the electrostatic case
P d'Avenia, G Siciliano
Journal of Differential Equations 267 (2), 1025-1065, 2019
592019
A multiplicity result for Chern-Simons-Schr\" odinger equation with a general nonlinearity
PL Cunha, P d'Avenia, A Pomponio, G Siciliano
NoDEA Nonlinear Differential Equations Appl. 22, 1831--1850, 2015
582015
Nonlinear fractional magnetic Schr÷dinger equation: Existence and multiplicity
V Ambrosio, P d'Avenia
Journal of Differential Equations 264 (5), 3336-3368, 2018
542018
Quasilinear elliptic equations in\ mathbb {R}^{N} via variational methods and Orlicz-Sobolev embeddings
A Azzollini, P d’Avenia, A Pomponio
Calculus of Variations and Partial Differential Equations 49 (1-2), 197-213, 2014
502014
GENERALIZED SCHRÍDINGER-POISSON TYPE SYSTEMS.
A Azzollini, P d'Avenia, V Luisi
Communications on Pure & Applied Analysis 12 (2), 2013
492013
On a system involving a critically growing nonlinearity
A Azzollini, P dʼAvenia
Journal of Mathematical Analysis and Applications 387 (1), 433-438, 2012
462012
Soliton dynamics for the generalized Choquard equation
C Bonanno, P d'Avenia, M Ghimenti, M Squassina
Journal of Mathematical Analysis and Applications 417 (1), 180-199, 2014
442014
Semiclassical states for the nonlinear Schr÷dinger equation on saddle points of the potential via variational methods
P d'Avenia, A Pomponio, D Ruiz
Journal of Functional Analysis 262 (10), 4600--4633, 2012
432012
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20